# SDR HEEA0010174

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3213
- Make and model: Bell 412
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crosstube
- Part number: AB205050403031
- Condition: Damaged
- Location: Gear Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CROSS TUBE HAD .005 DAMAGE IN AREA.
